Research Repository

Risk averse preference models for normalised lotteries based on simulation

Fatah, Khwazbeen, Shi, Peng, Ameen, Jamal and Wiltshire, Ron (2010) Risk averse preference models for normalised lotteries based on simulation. International Journal of Operational Research, 8 (2). pp. 189-207. ISSN 1745-7645

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID19986, cumulative-function, expected-utility theory, mean-variance theory, normalised lotteries, ranking preferences, simulation, operational research, risk averse modelling, preference models
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 19 Dec 2011 03:55
Last Modified: 19 Dec 2011 03:55
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar